Moon, H.R. and Phillips, P.C.B. (2004) GMM estimation of autoregressive roots near unity with panel data. Econometrica, 72 (2). pp. 467-522. ISSN 0012-9682
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Social Sciences (York) > Economics and Related Studies (York) |
Depositing User: | York RAE Import |
Date Deposited: | 05 Jun 2009 14:16 |
Last Modified: | 05 Jun 2009 14:16 |
Published Version: | http://dx.doi.org/10.1111/j.1468-0262.2004.00498.x |
Status: | Published |
Publisher: | Econometric Society |
Identification Number: | 10.1111/j.1468-0262.2004.00498.x |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:6033 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online